Elliot, David L. (1961) A Note on Systems of Linear Equations. SIAM Review, 3 (1). pp. 66-69. ISSN 0036-1445 http://resolver.caltech.edu/CaltechAUTHORS:20120921-104034855
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120921-104034855
This note is a comment on reference  and a generalization of the method there presented. We consider a system of m linear equations in n unknowns x_1, x_2,...x_n (1) Σ^(n)_(j=1) a_(ij)x_j = c_i i=1, 2,...m, a_(ij), c_i real or A∙x=c in matrix notation. We distinguish three cases: (I) There is no finite vector x satisfying (1) (inconsistent case); (II) There is a unique vector x satisfying (1); (III) There are an infinity of vectors x satisfying (1), such that their endpoints lie on some line, plane, or higher-dimensional linear manifold.
|Additional Information:||© 1961 SIAM. Received by the editors August 10, 1959.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Jason Perez|
|Deposited On:||21 Sep 2012 19:31|
|Last Modified:||26 Dec 2012 16:14|
Repository Staff Only: item control page